MAUDE Adverse Event Report: AMR A0L75, MALLEABLE SPINE ASSY 7; DXC

AMR A0L75, MALLEABLE SPINE ASSY 7; DXC
Model Number A0L75
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and the product has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Procedure performed: n/a- "we opened a malleable jaw assembly a0l75.The surgeon bent it to adjust the angle before applying it, and a small plastic ring broke off.Luckily we believe we found all the pieces.The ring was located at the join of the malleable shaft to the jaw assembly.The clamp was unable to be used after this as it was completely malleable.Couldn't make it rigid." patient status: "fine".
 
Additional Manufacturer Narrative
Evaluation summary: the event device was returned for evaluation.Upon visual inspection, product damage as described by the customer was confirmed.Engineering noted the epoxy used to bond the spine and jaw assembly had separated.A strong external force likely caused the separation.A review of the manufacturing records indicated this lot passed all manufacturing and quality inspections.The root cause could not be determined.A review of the complaint records history since january 2013 indicated that this was the first event of this kind.Although the root cause of the customer's experience could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
A0L75, MALLEABLE SPINE ASSY 7
Common Device Name
DXC
Manufacturer (Section D)
AMR
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5842112
Report Number2027111-2016-00554
Device Sequence Number19026265
Product Code DXC
UDI-Device Identifier00607915110550
UDI-Public(01)00607915110550(17)180602(30)01(10)1198483
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K002915
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/02/2018
Device Model NumberA0L75
Device Catalogue Number100707301
Device Lot Number1198483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/02/2016
Supplement Report FDA Received Date12/28/2016
Patient Sequence Number1